How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I am bleeding from the bladder in drips - I am taking

Customer Question

I am bleeding from the bladder in drips - I am taking warfrin
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

Bleeding from the bladder certainly is something that needs to be investigated further and taken care of.

The most likely cause, obviously, in your case does seem to be warfarin so I would like that you should have your INR level done to make sure it is within the range.

If the INR is within the range then I would like that you should be investigated further with an ultrasound of the bladder and possibly cystoscopy to have a look inside your bladder, if required.

Let me know if you have more questions.

Please rate me when you are done asking.

Kindest regards